Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  reaction

KOM2002 (plain)  reaction

Reply to Messages in thread:

reply Re: reaction , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 28 Nov 2004 06:04
reaction
From: ******
Date: Sat, 27 Nov 2004 22:27:31 +0100
Language: English

 


Reply to this message

Reply to all  

plain
I have trouble taking vitamins, herbs, or medicine. When I take anything, I get either depressed, itrritable, or feel anxiety. What could cause this?

How much is 3 + 3 :
Write Reply to Archive 68966

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Sun, 28 Feb 2021 04:34:26 +0100
KOM 2002